# SDR SWAA2022033181481

- Difficulty date: March 8, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123U4
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 847 TO 850 RBL 18 W/L 153 / [01] APPLICABILITY STATEMENT: ALLOWABLE DAMAGE IAW SRM 53-60-15-1A-1;[02] REMOVED WEB AT ACB BS 847 TO BS 855; RBL 18; IAW SRM 51-40-02-0G-0. REMOVED CORROSION AT WEB L-3'; W-2'; D-0.007'; FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1; PARA 4 (G);[03] USED TOOL CALIPER ID- ATS2502; S/N AT9335659; DUE 04/2022;[04] LOCATED AND DRILLED NEW WEB P/N 146A8123U4 PO # 771166; IAW SRM 5-40-05-0G-9; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW WEB AT ACB BS 847 TO BS 855.95 RBL 18 WL 153 IAW SRM 51-40-02 AND DWG :146A0081 ID:0001 REV:B AND DWG:146A8120 ID:0001 REV:E.;[07] VERIFIED COMPLETION OF STEP 1 AND CORRECTIVE ACTION 6.
